point of return 

exhaustion is wrapping itself around me, i could feel the fatigue in my eyes. Running on little sleep each day, it will be like this for the next 31 days.

It might sound like a reasonable idea to consume the pills so that i will have proper sleep but it is gonna fuck my system badly.

The body works like a stock market, right now it’s adapting without the pills. If i were to abruptly consume them again, the emotional state will plunge.

woke up twice in my sleep last night, i am still functioning, but barely. Head’s pounding as i type this. 

the nauseousness and giddiness is not making things better. I hope it’s not the withdrawal symptoms or low blood pressure.

the iv drip poking into my vein back in December, i will never forget the painful prick and bruising. 

Meanwhile, the aching of the heart is growing. Not that anything disastrous or horrible happened, but it aches. 

I know right now my emotions are all over the place. Wish i could make him feel better. 

The more my heart aches, the more vulnerable it is. 

I could feel people’s eyes on me while i am looking at my phone / notes. It’s just strange, can these strangers just glance once and not look over time to time? 

I know i look exhausted and less human. Them looking at me doesn’t make me feel more human at all. 

x

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s